Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had typhoid. Now pain in legs and hands. Increased WBC count. Should Taxim-O be taken?

Sir good evening,my wife got typhoid 3 months back and she has taken medicines and maintained diet . Till now pains has not decreased. But from past one week she is suffering with severe pains in both legs & hands. two days back we consulted a doctor and he asked to undergo some tests and found WBC count is 12,500. He suggested to take taxim - o 200 mg. but i want have second opinion ? Because it is untolerable to my wife
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
after typhoid its common to have such body pains as u have mentioned ..and even WBC count increases after any bacterial fungal or parasitic this increase is definitely the result of infection will get reduced over a period of time and nothing to worry..
but for pains i even suggest u to take calcium rich diet and even calcium tablets daily one for 1mth ..and i dnt knw if ur wife is still having some symptoms like fever coz your doc suggested taxim..its an antibiotic ..and if u dont have fever then i don t think u have the need to take this tab..
better take one analgesic with calcium and milk daily..
all the best.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor